# SDR ASAA2022123081313

- Difficulty date: December 28, 2022
- Submitted: December 30, 2022
- Operation: Air carrier
- Aircraft: N464AS
- Make and model: Boeing 737990ER
- Aircraft serial: 40714
- Aircraft time: 32,714 hours, 10,157 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Valve
- Part number: 32895626
- Part serial: 9396
- Condition: Failed
- Location: #1 Eng Precooler
- Part time: 2,616 hours, 806 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE ACCOMPLISHING ASA T/C N8436001 FOUND PRE COOLER VALVE BAD. GROUNDED - YES. REMOVED AND REPLACED PCV FOR #1 ENG REF B737-900 AMM 36-12-02.
